The correctness of a nonlinear two-layer difference scheme
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1972), pp. 48-53
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1972_9_a6,
author = {A. V. Lapin},
title = {The correctness of a~nonlinear two-layer difference scheme},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {48--53},
year = {1972},
number = {9},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1972_9_a6/}
}
A. V. Lapin. The correctness of a nonlinear two-layer difference scheme. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 9 (1972), pp. 48-53. http://geodesic.mathdoc.fr/item/IVM_1972_9_a6/